Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Methods for Computing Wagner Trees

James S. Farris
Systematic Zoology
Vol. 19, No. 1 (Mar., 1970), pp. 83-92
DOI: 10.2307/2412028
Stable URL: http://www.jstor.org/stable/2412028
Page Count: 10
  • Download ($42.00)
  • Cite this Item
Methods for Computing Wagner Trees
Preview not available

Abstract

The article derives some properties of Wagner Trees and Networks and describes computational procedures for Prim Networks, the Wagner Method, Rootless Wagner Method and optimization of hypothetical intermediates (HTUs).

Page Thumbnails

  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92